Affordable Access

Publisher Website

Non-linear polamzabilities of conjugated chains: regular polyenes, solitons, and polarons

Authors
Journal
Chemical Physics Letters
0009-2614
Publisher
Elsevier
Publication Date
Volume
140
Issue
5
Identifiers
DOI: 10.1016/0009-2614(87)80482-7

Abstract

Abstract The hyperpolarizabilities of linear polyenes are shown to be extremely sensitive to confonnational changes and to the presence of charges along the conjugated chain. Geometries corresponding to those of regular polyenes and soliton and polaron defects are examined.

There are no comments yet on this publication. Be the first to share your thoughts.